Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 103, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 30, 2007, 8:57 AM CDT for Glasscock County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2007, 8:57 AM CDT (13:57 UTC)
- Expired
- Mar 30, 2007, 10:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Glasscock County, TX
The radar
The Midland/Odessa radar (KMAF), 60 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:11 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 2.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 301356 SVRMAF TXC173-301500- /O.NEW.KMAF.SV.W.0103.070330T1357Z-070330T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 857 AM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GLASSCOCK COUNTY IN WEST TEXAS... * UNTIL 1000 AM CDT * AT 853 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF ST. LAWRENCE...OR 11 MILES SOUTH OF GARDEN CITY...MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... GARDEN CITY... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR SOUTHEAST NEW MEXICO. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3165 10177 3165 10127 3209 10127 3208 10178 $$ 05
2 follow-up statements
000
WWUS54 KMAF 301418
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
918 AM CDT FRI MAR 30 2007
TXC173-301500-
/O.CON.KMAF.SV.W.0103.000000T0000Z-070330T1500Z/
GLASSCOCK TX-
918 AM CDT FRI MAR 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR GLASSCOCK COUNTY...
AT 914 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR ST. LAWRENCE...OR ABOUT 17 MILES SOUTH OF
GARDEN CITY...MOVING NORTHEAST AT 50 MPH. STRONG TO SEVERE THUNDERSTORMS
COVERED MUCH OF THE REST OF GLASSCOCK COUNTY. PEA TO PENNY SIZED
HAIL IS POSSIBLE ACROSS MUCH OF GLASSCOCK COUNTY.
SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE...
GARDEN CITY AND LEES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3167 10127 3167 10142 3165 10144 3166 10177
3208 10176 3209 10174 3209 10127
$$
05000
WWUS54 KMAF 301436
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
935 AM CDT FRI MAR 30 2007
TXC173-301500-
/O.CON.KMAF.SV.W.0103.000000T0000Z-070330T1500Z/
GLASSCOCK TX-
935 AM CDT FRI MAR 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR GLASSCOCK COUNTY...
AT 931 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GARDEN
CITY...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM
INCLUDE...GARDEN CITY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3167 10127 3167 10142 3165 10144 3166 10177
3208 10176 3209 10174 3209 10127
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:38 AM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Mar 30, 3:38 AM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 338 AM CDT FRI MAR 30 2007 .SHORT TERM... CUTOFF LOW CONTINUES TO SWIRL OVER THE FOUR CORNERS EARLY THIS MORNING...WITH A STRONG SHORTWAVE TROUGH DROPPING SOUTHWARD AROUND THE WESTERN PERIPHERY OF SAME ACCORDING TO WATER VAPOR IMAGERY. MEANWHILE...A COLD FRONT WAS DROPPING SOUTH THROUGH THE EASTERN NEW MEXICO PLAINS AND TEXAS PANHANDLE. COPIOUS LOW LEVEL MOISTURE WAS STREAMING NORTHWESTWARD INTO THE PECOS RIVER VALLEY...LIKELY DUE TO THE STRONG HEIGHT FALLS BEGINNING TO INFRINGE UPON THE WESTERN CWA. THERE WAS A FEW THUNDERSTORMS NOTED ON RADAR MOVING NORTHWESTWARD INTO THE LOWER TRANS PECOS REGION...THAT WERE FORTUNATELY ON THE WEAK SIDE. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE WIDESPREAD OVER THE CWA AS THE ABOVE FEATURES COINCIDE OVER THE CWA. ENHANCEMENTS ARE ALREADY APPEARING ON IR SATELLITE IMAGERY AND PORTEND THINGS TO COME. DESPITE THE STRONG HEIGHT FALLS...THINK THE FRONT WILL PUSH INTO THE AREA AND NOT LIFT VERY FAR NORTHWARD AS PRECIPITATION WILL LIKELY PREVENT THIS. DO THINK WE COULD SEE A SURFACE LOW TREK EASTWARD ACROSS THE STOCKTON PLATEAU...OR A LITTLE FURTHER SOUTH ACROSS THE BIG BEND REGION. EITHER WAY...THINK WE/LL SEE ENOUGH INSTABILITY FOR SEVERE STORMS IN WAA/DIFFLUENT UPPER FLOW PATTERN... COUPLED WITH STRONG MID LEVEL SUPPORT AND FAVORABLE UPPER JET DYNAMICS. LAPSE RATES STEEPENING TO AROUND 7.5 TO 8 C/KM AND 0 TO 6 KM BULK SHEAR VECTORS WILL LIKELY AID IN THE DEVELOPMENT OF STRONG TSRA WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOCATIONS FROM THE STOCKTON PLATEAU...SOUTH TO THE BIG BEND REGION...THEN EASTWARD THROUGH THE LOWER TRANS PECOS WILL BE IN THE WARM SECTOR AND WILL SEE SBCAPE OVER 2000 J/KG THIS AFTERNOON DEPENDING ON THE PROGRESS OF THE FRONT. ISOLATED TORNADOES IN THE WARM SECTOR OR IMMEDIATELY BEHIND THE FRONTAL BOUNDARY WILL BE POSSIBLE. HEAVY RAINFALL WILL ALSO BE A CONCERN...ESPECIALLY OVER THE WESTERN LOW ROLLING PLAINS WHERE BETTER MOISTURE WILL RESIDE. WILL MENTION THE POSSIBILITY OF SEVERE STORMS AND HEAVY RAIN IN THE ZONES...AND INCLUDE THE POSSIBILITY OF LOCALIZED FLASH FLOODING IN THE HWO. THINK MOST OF THE CONVECTION WILL EXIT THE AREA THIS EVENING AS FRONT SETTLES SOUTH AND BEST DYNAMICS/MOISTURE ARE SHUNTED EAST. WENT WITH FAIRLY CHILLY LOWS TONIGHT AS SKIES WILL CLEAR FROM WEST TO EAST AND HIGH PRESSURE MOVES INTO THE CWA. .LONG TERM... BY EARLY SATURDAY MID LEVEL LOW WILL BE LIFTING NE THRU SRN PLAINS WITH MUCH DRIER LOW LEVEL AIR INFILTRATING SE NM/W TX. LIGHTISH DOWNSLOPE WIND AND 85H TEMPS NEAR 15C SHOULD MAKE FOR A PLEASANT DAY WITH THE CLEARING SKIES. MID LEVEL FLOW QUICKLY BACKS TO W SUNDAY BUT GRADIENT REMAINS LACKING AND WITH THCK WARMING TEMPS WILL BE BACK INTO THE U70S AND 80S FOR THE MOST PART. ZONAL MID LEVEL FLOW FROM INTER MTN W INTO THE CENTRAL PLAINS WILL BUCKLE MONDAY AS STRONG SHRTWV TROF MOVES THRU THE INTER MTN W. THIS WILL RESULT IN DEEPENING SFC LOW INVOF WRN KS AND ORGANIZING SLY FLOW S INTO W TX. BY 12Z TUESDAY MSTR WILL HAVE A HAD AMPLE TIME TO SURGE NW THRU PB IN ADVANCE OF COLD FRONT. ATTP W TX/SE NM WILL BE TOO FAR S FOR SHRTWV ENERGY AND FRONT WILL SURGE S AS AFOREMENTIONED SHRTWV TROF IS FCST BY GFS TO DEEPEN AS IT MOVES INTO THE GREAT LAKES REGION. FCST WILL REFLECT COOLING TREND MONDAY TO TUESDAY. WEDNESDAY-THURSDAY WILL BE TRANSITION DAYS WITH CWFA WITHIN WARM SECTOR...BUT PROBABLY ON THE W SIDE OF MST AXIS/DRYLINE. MEANWHILE MID LEVEL RIDGE WILL DEVELOP ACRS THE WRN 1/3 OF CONUS AS BROAD CYCLONIC FLOW EVOLVES ACRS ERN CONUS. THIS WILL FAVOR ADDITIONAL FRONTS PUSHING S THRU SE NM/W TX WITH GFS CONTINUING TO ADVERTISE FROPA EARLY FRIDAY. IF CLOUDS HOLD IN WAKE OF FRONT TEMPS COULD BE WELL BELOW NORMAL. && .FIRE WEATHER... MINIMUM AFTERNOON RH/S COULD DIP TO THE 5 TO 10 PERCENT RANGE FROM THE VAN HORN AREA...SOUTHWARD ACROSS THE MARFA PLATEAU...PRESIDIO VALLEY...AND BIG BEND REGION. 20 FOOT WIND SPEEDS COULD EXCEED 20 MPH FOR A PERIOD OF TIME THIS AFTERNOON...BUT THE DURATION IS NOT EXPECTED TO BE LONG ENOUGH FOR A RED FLAG WARNING. BESIDES...THE SOUTHWARD PROGRESS OF A COLD FRONT MAY BE FAST ENOUGH TO ALLOW FOR INCREASING RH/S DURING THE LATE AFTERNOON. THERE WILL BE A GOOD CHANCE OF WETTING RAIN OVER MOST OF THE REST OF THE AREA THROUGH TODAY...BEFORE CHILLY TEMPERATURES TONIGHT ALLOW FOR GOOD OR BETTER RECOVERY AREAWIDE. IT WILL REMAIN FAIRLY DRY OVER MUCH OF THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS SATURDAY...HOWEVER 20 FOOT WIND SPEEDS ARE EXPECTED TO REMAIN BELOW 20 MPH. A FEW LOCATIONS IN THE GUADALUPE MOUNTAINS COULD SEE 20 FOOT WIND SPEEDS AROUND 20 MPH FOR A FEW HOURS...HOWEVER THE DURATION OF THESE WINDS...AND THE HIGH MOISTURE CONTENT OF LIVE FUELS WILL PRECLUDE THE ISSUANCE OF A FIRE WEATHER WATCH. POOR RECOVERY CAN BE EXPECTED IN THE SAME AREAS SATURDAY NIGHT AS FRIDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 61 43 73 47 / 90 30 0 0 CARLSBAD NM 59 38 76 46 / 30 10 0 0 DRYDEN TX 75 51 78 51 / 50 40 0 0 FORT STOCKTON TX 70 47 78 51 / 50 20 0 0 GUADALUPE PASS TX 57 38 69 47 / 20 10 0 0 HOBBS NM 52 39 75 46 / 60 10 0 0 MARFA TX 68 33 70 38 / 10 10 0 0 MIDLAND INTL AIRPORT TX 63 42 72 46 / 70 20 0 0 ODESSA TX 59 43 74 48 / 70 20 0 0 WINK TX 62 43 79 48 / 50 10 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 30, 8:00 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 800 AM CDT FRI MAR 30 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-311300- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 800 AM CDT FRI MAR 30 2007 /700 AM MDT FRI MAR 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED GENERALLY ALONG AND EAST OF THE PECOS RIVER IN WEST TEXAS TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THESE STORMS...ALONG WITH ISOLATED TORNADOES. HEAVY RAINFALL...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE TOO...BUT MAINLY OVER THE WESTERN LOW ROLLING PLAINS AND PERMIAN BASIN. DRY AND WARM CONDITIONS WILL PREVAIL FROM THE VAN HORN AREA...SOUTH ACROSS THE MARFA PLATEAU...AND INTO THE BIG BEND REGION THIS AFTERNOON. CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD IN THESE AREAS DUE TO GUSTY WEST WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY WEST WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS ON SATURDAY AFTERNOON AS DRY AIR REMAINS IN PLACE AND FIRE WEATHER CONCERNS REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. STORM SPOTTER GROUPS... EMERGENCY MANAGEMENT OFFICIALS AND LAW ENFORCEMENT AGENCIES ACROSS FAR SOUTHEASTERN NEW MEXICO...PERMIAN BASIN...LOWER TRANS PECOS AND THE WESTERN LOW ROLLING PLAINS SHOULD MONITOR THE LATEST WEATHER STATEMENTS THROUGHOUT THE DAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Mar 30, 6:08 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
608 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL MIDLAND 32.00N 102.08W
03/30/2007 E0.75 INCH MIDLAND TX NWS EMPLOYEE
&&
AKLLocal storm report, Mar 30, 6:51 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL ANDREWS 32.32N 102.55W
03/30/2007 E0.75 INCH ANDREWS TX PUBLIC
&&
AKLLocal storm report, Mar 30, 7:08 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
708 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM HAIL MIDLAND 32.00N 102.08W
03/30/2007 E1.00 INCH MIDLAND TX PUBLIC
QUARTER SIZE HAIL IN THE CRESTGATE SUBDIVISION OFF OF
MIDLAND DRIVE BY WALMART.
&&
74Special weather statement, Mar 30, 8:11 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 811 AM CDT FRI MAR 30 2007 NMZ027-028-033-034-TXZ045>048-050>053-058>063-067>070-075-082-258- 301515- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-GAINES-ANDREWS- WINKLER-ECTOR-LOVING-WARD-CRANE-PECOS-SCURRY-BORDEN-DAWSON-HOWARD- MITCHELL-MARTIN-GLASSCOCK-MIDLAND-UPTON-REAGAN-TERRELL- REEVES COUNTY AND UPPER TRANS PECOS-GUADALUPE MOUNTAINS- 811 AM CDT FRI MAR 30 2007 ...A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 1 PM CDT /NOON MDT/... THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR THE PRODUCTION OF HAIL. THOUGH MOST STORMS WILL PRODUCE ONLY PEA TO MARBLE SIZED HAIL...A FEW STORMS WILL BECOME SEVERE WITH NICKEL TO QUARTER SIZED HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LEA COUNTY IN NEW MEXICO AND MUCH OF WEST TEXAS THROUGH 1 PM CDT /NOON MDT/. 05
Local storm report, Mar 30, 8:44 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
844 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL ODESSA 31.85N 102.37W
03/30/2007 E0.75 INCH ECTOR TX PUBLIC
3 BLOCKS FROM SCHLEMEYER FIELD IN ODESSA
&&
74Local storm report, Mar 30, 8:51 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 7 W ODESSA 31.85N 102.49W
03/30/2007 E1.75 INCH ECTOR TX PUBLIC
PENNY TO QUARTER SIZE HAIL WITH A FEW GOLFBALL SIZE
HAILSTONES THROWN IN. BROKE SOME WINDSOWS AROUND LOOP 338
AND YUKON.
&&
74The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:26 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 49 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 56 min |
| Mar 30, 5:52 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 23 min |
| Mar 30, 6:18 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 42 min |
| Mar 30, 6:25 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 65 min |
| Mar 30, 6:57 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 50 min |
| Mar 30, 7:18 AM CDT | Severe Thunderstorm Warning | MAF | Winkler | 57 min |
| Mar 30, 7:21 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 24 min |
| Mar 30, 7:23 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 67 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Mar 30, 8:38 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 37 min |
| Mar 30, 8:44 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 46 min |
| Mar 30, 8:53 AM CDT | Severe Thunderstorm Warning | MAF | Howard | 26 min |
| Mar 30, 9:12 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Mar 30, 9:58 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| Mar 30, 10:31 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 59 min |
| Mar 30, 11:04 AM CDT | Tornado Warning | MAF | Mitchell | 16 min |
| Mar 30, 11:24 AM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Mar 30, 2:19 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.